# SDR AT9900352

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6941752504
- Condition: Corroded
- Location: Bs 500-520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE INTERCOSTAL FLANGE AT BS 500-520 STR 26R CORRODED.  REMOVED INTERCOSTAL, PROCURED NEW PART, DRILLED, DEBURRED, TREATED IAW B737 SRM 53-10-1, 51-30-5, AND 51-10-2.
